Filter Results
Search Results
EOS Lip Balm, Raspberry Kiwi Splash/Passionfruit Agave, Smooth, 100% Natural, 2 Each, $5.49
Lip Balm, Raspberry Kiwi Splash/Passionfruit Agave, Smooth, 100% Natural

Equaline Allergy, Children's, Cherry Flavor, 4 Ounce, $5.79
Other Information: Each Teaspoon Contains: sodium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Diphenhydramine HCl (12.5 mg/5 ml). Oral solution (antihistamine). Blocks histamine. Relieves: runny nose; sneezing; itchy, watery eyes; itchy throat. Alcohol free. Compare to Children's Benadryl Allergy Liquid active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Children's Benadryl Allergy Liquid.). Questions or comments? 1-877-932-7948. Gluten free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

Equaline Vapor Inhaler, 0.007 Ounce, $5.39
Levmetamfetamine (nasal decongestant). Temporary relief of nasal congestion due to: colds; hay fever; upper respiratory allergies. Compare to Original Vicks VapoInhaler active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks VapoInhaler. Vicks VapoInhaler is a registered trademark of Procter & Gamble). www.supervaluprivatebrands.com

Little Remedies Saline Spray + Drops, Breathe Easy, For Noses, 1 Fluid ounce, $3.99
Safe for newborns. Everything they need, nothing they don't. No. 1 Pediatrician recommended. Gently wash away mucus. This drug-free product helps loosen mucus secretions to aid removal from the nose and sinuses, helping little ones breathe easier. This product is non-medicated and can be used as often as needed without the worry of any harmful side effects or drug interactions. Keep carton for future reference. Little Remedies believes less is more and makes each of our products with the fewest and best ingredients we can use without sacrificing the product's effectiveness. No artificial dyes. No parabens.

Motrin Ibuprofen + Acetaminophen, Dual Action, Tablets, 20 Each, $7.99
Motrin Dual Action with Tylenol, 2-in-1 pain reliever tablets with the two medicines Ibuprofen and Acetaminophen for relief from minor aches and pains. The pain relief tablets temporarily relieves minor aches and pains due to headache, toothache, backache, menstrual pains, menstrual cramps, muscle aches, and minor pain of arthritis. The dual action over the counter oral pain reliever combines two medicines for fast, effective relief. Each tablet contains 250 mg acetaminophen plus 125 mg NSAID ibuprofen (nonsteroidal anti-inflammatory drug). Adults and children 12 years of age and older should take two Motrin Dual Action with Tylenol tablets every eight hours while symptoms persist. Motrin Dual Action with Tylenol contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen.

Nature's Way Cold Relief, Cherry Flavored, Chewables, Tablets, Kids, Ages 6+, 10 Each, $8.99
Other Information: Store at room temperature 20-25 degrees C (68-77 degrees F) in a dry place out of direct sunlight.

Vicks Severe VapoCool Severe Medicated Sore Throat Drops, Menthol, Cherry, 18 Each, $3.79
Vicks VapoCOOL SEVERE Cherry Freeze Medicated Drops start working in seconds to deliver a powerful rush of Vicks Vapors and soothe your worst sore throat pain. These sore throat drops can help relieve the sore throat you have before a big presentation, the lingering sore throat you have during a cold, or even the sore throats you get during allergy season. Sore throats can be annoying and Vicks VapoCool is here to be a trusted choice to tackle them. Each cherry freeze drop will start working in seconds to deliver powerful sore throat relief. These over-the-counter medicine adult drops are specially formulated with menthol, a powerful oral anesthetic, you can vaporize your sore throat pain. For maximum strength relief, Vicks VapoCOOL SEVERE combines the cherry flavor with the effectiveness of a max strength sore throat drop. Try it out! Next time you reach for cough drops, look at the level of menthol they contain. VapoCool Severe is not your grandma's cough drop, it's powerful sore throat relief. To use, dissolve one drop slowly in the mouth. Repeat every 2 hours as needed or as directed by a doctor. VapoCOOL SEVERE Drops are intended for use by adults and children 12 years of age or older. Should not be used by children under 12 years of age. *Nicholas Hall's global OTC sales database, DB6
